MathSciNet Relay Station
MathSciNet bibliographic data
MR1839388 (2002f:53139) 53D20 (14M15 14N15 55N91)
Goldin, R. F. The cohomology ring of weight varieties and polygon spaces. Adv. Math. 160 (2001), no. 2, 175–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement